# SDR ASAA0873041

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 20,743 hours, 8,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810175
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD UNDER FWD LAV BROKEN ALONG OUTBOARD EDGE STA 297 TO STA 309 LBL 54 TO LBL 57.  PREPARED DAMAGED AREA.  FILLED DAMAGED AREA WITH BMS 5 28 TYPE 19 AND BONDED 4 EACH LAYERS OF BMS 9 3 FABRIC IAW B737 700 SRM 53 00 53 REPAIR 1.
